Pacific Journal of Mathematics

Characters of $p'$-degree in solvable groups.

Thomas R. Wolf

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 267-271.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810457

Mathematical Reviews number (MathSciNet)
MR0470055

Zentralblatt MATH identifier
0371.20007

Subjects
Primary: 20C15: Ordinary representations and characters

Citation

Wolf, Thomas R. Characters of $p'$-degree in solvable groups. Pacific J. Math. 74 (1978), no. 1, 267--271. https://projecteuclid.org/euclid.pjm/1102810457


Export citation

References

  • [1] E. C. Dade, Characters of groups with normal extra-special subgroups, Mimeographed preprint.
  • [2] G. Glauberman, Fixed points in groups with operator groups, Math. Z., 84 (1964), 120--125.
  • [3] D. Gorenstein, Finite Groups, Harper and Row, New York, 1968.
  • [4] I. M. Isaacs, Characters of solvable and symplectic groups, Amer. J. Math., 95 (1973), 594-635.
  • [5] I. M. Isaacs, Character Theory of Finite Groups, Academic Press, New York, 1976.
  • [6] J. McKay, A new invariantfor finite simple groups, Notices, Amer. Math. Soc, 18 (1971), 397.